New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

maggiern
Regular Member


Date Joined Mar 2008
Total Posts : 223
   Posted 4/30/2009 7:08 AM (GMT -7)   
I am posting because taking Geodon has changed my life, and I hope it continues to help or decrease the episodes of self destruction I have.  My family was going through hell with me over the last year, and because I have Bulimia i was terrified to take any antipsych med.  Well this last episode when I shaved my head and took  pills (not to kill myself) and do not remember doing it, plus three day I can't remember out of my life.  I went to my pdoc and said I will get on anything to help me to stop these episodes of self destruction, and he started me on Geodon.  What a difference, and yes some side effects are harsh, but I do not care anymore.  I am looking forward to tomorrow and that is great for me, plus I have let my hair grow into what ever color GOD wants it to be, yest and that is ok with me.  I will keep updating, but hope it will be good updating. tongue

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 4/30/2009 7:18 AM (GMT -7)   
So glad to hear you're doing alright, maggiern. I laughed about your hair. I haven't seen my hair color in years. :-) It's good to hear a positive story.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


mommy.michele
Regular Member


Date Joined Dec 2007
Total Posts : 369
   Posted 4/30/2009 3:00 PM (GMT -7)   
maggiern...I am so glad you feel that it is working for you. Keep with it, even if you go through some bad days, and your body will be given more of a chance to become acclimated to the med. I am glad I can see that you got your "hope" back.
"Just because you're in the driver's seat, doesn't mean
you have to run people over." ~ Fred Pausch


sukay
Veteran Member


Date Joined Feb 2003
Total Posts : 1432
   Posted 5/1/2009 5:12 AM (GMT -7)   
Looking Forward to Tomorrow is a Wonderful Thing!!!
 
Keep Up The Good Work!!!
 
 

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 5/1/2009 6:09 AM (GMT -7)   
maggiern,

I am glad you found a med that helps you a lot. Hopefully the side effects will go away soon. Please keep us updated on how you are doing.

Olivia
Olivia
Bipolar Co-Moderator
Donate to HealingWell at http://www.healingwell.com/donate/

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:08 PM (GMT -7)
There are a total of 2,735,700 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
269 Guest(s), 12 Registered Member(s) are currently online.  Details
geop, FearBug, IamColumbo, NiceGuyEddie, LG13, Derwood, Sheeks175, joavila92, Mustard Seed, Ggrlsav, Mokes, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer